# SDR PLG111395E2

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6929M
- Make and model: Beech 1900C
- Aircraft serial: UB27
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1143890501
- Condition: Frozen
- Location: Lt Pwr Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4864 - BDL-YUL - EN ROUTE EXPERIENCED A FROZEN LT POWER LEVER CABLE, FROZEN ELEVATOR TRIM, NR 1 COMM SYS FAILURE AND LT ENVIRONMENTAL FAIL LIGHT ILLUMINATED.  THE A/C DIVERTED INTO ALB AND LANDED WITHOUT INCIDENT.  MX WAS DISPATCHED TO THE A/C.  THE POWER LEVER CABLE WAS REPLACED AND THE POWER LEVER OPS CHECKED GOOD.  THE ELEVATOR JACK SCREWS AND PULLEYS WERE LUBED AND SYS INSPECTED, SYS OPS CHECKED GOOD.  REMOVAL AND REPLACEMENT OF NR 1 COMM HEAD CLEARED DISCREPANCY ON NR 1 COMM SYS, OPS CHECKED GOOD.  TO CLEAR ENVIRONMENTAL FAILURE, THE PC BOARD AND CONNECTOR WERE CLEANED AND WATER WAS DRIED FROM WITHIN THE OVERPRESSURE SWITCH, OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE (M)
